# SDR CA971216011

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 2193942
- Condition: Leaking
- Location: Nr 1 Eng Rt
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE RIGHT HAND PRIMARY FUEL PRESSURE RIGID LINE TO FUEL MANIFOLD LEAKING AT "B" NUT FERRULE WELD WHEN UNDER PRESSURE.  LINE REPLACED.
